# SDR AUS20020914

- Difficulty date: July 25, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Amtr C8289
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: S123411
- Condition: Worn
- Location: Mixture Control
- Component: Mixture Control, Lyc, O320E2D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MIXTURE CONTROL CABLE INNER WIRE WORN TO LESS THAN 50% OF NORMALTHICKNESS. CABLE DIAMETER WAS 62MM (0.024IN) INSTEAD OF THE NORMAL DIAMETER 1.6MM (0.062IN).
